EconPapers    
Economics at your fingertips  
 

Non-linearity, Complexity and Limited Measurement in the Relationship Between Satisfaction with Specific Life Domains and Satisfaction with Life as a Whole

Mònica González (monica.gonzalez@udg.edu), Germà Coenders (germa.coenders@udg.edu), Marc Saez and Ferran Casas

Journal of Happiness Studies, 2010, vol. 11, issue 3, 335-352

Keywords: Psychological well-being; Adolescence; Non-linearity; Complexity theories; Limited measurement (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10902-009-9143-8 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jhappi:v:11:y:2010:i:3:p:335-352

Ordering information: This journal article can be ordered from
http://www.springer. ... fe/journal/10902/PS2

DOI: 10.1007/s10902-009-9143-8

Access Statistics for this article

Journal of Happiness Studies is currently edited by Antonella Delle Fave

More articles in Journal of Happiness Studies from Springer
Bibliographic data for series maintained by Sonal Shukla (sonal.shukla@springer.com) and Springer Nature Abstracting and Indexing (indexing@springernature.com).

 
Page updated 2025-03-20
Handle: RePEc:spr:jhappi:v:11:y:2010:i:3:p:335-352